There's ALOT to this, so bare with me please.
In December I made a decision to stop taking birth control. I made this decision after being emotionally and hormonally unstable for years (I had been on them since I was 13 years old, and i'm now 21. Stupid mistake #1) As unsure as I was about it, my body adjusted fine and I was feeling great after about a month. Early in March, alot(and I mean ALOT) of stress(work/money/relationship related) reared it's ugly head. I had my last normal period the first week in March. On the 14th of March and my boyfriend had unprotected sex ( stupid mistake #2.), in which we went and got me Plan B. I've taken it once before, and never had any problem.
On the 20th I was checked into the ER for a bad skin infection on my forehead.( I have no medical insurance, and have no way of paying for any dr.s visits. ) I was put on a HIGH dosage of Bactrim ( 4 800mg pills a day, for nine days ). Throughout the month i'd been rather bad about drinking and smoking, since I was under alot of pressure. I also had taken quite a few tramadol to help with the pain from the infection ( not prescribed to me. )
Even after stopping birth control, i'd never had an irregular period, EVER. Last week I spotted very lightly for an hour or two, then it stopped. It did the same thing a couple days in a row, and now has completely ceased. I've taken two pregnancy tests, both coming up negative in a matter of 30 seconds or so. Somehow the answer that " it's just stress" isn't good enough for me. I know there is still the possiblity that I might be pregnant, which is why i'm cutting out anything and everything harmful ( which should of been done in the first place ), until I know for sure. Has anything even remotely as crazy happened to anyone else? A fool needs some advice. :(
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.